# SDR P5CA9600855

- Difficulty date: October 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH CRACK ON NR 4 ENGINE PYLON INBOARD SIDE GOING INTO SCREW ABOVE HORSE SHOE PLATE NACELLE STA 222.  REPAIRED PER BOEING SRM 54-30-03 FIG 35.
